International Journal of Mathematics and Mathematical Sciences
Volume 30 (2002), Issue 11, Pages 651-657
On generalized fuzzy strongly semiclosed sets in fuzzy topological spaces
Department of Mathematics, Ege University, Bornova-Izmir 35100, Turkey
Received 22 January 2001; Revised 2 October 2001
Copyright © 2002 Oya Bedre Ozbakir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We introduce the concept of generalized fuzzy strongly
semiclosed, generalized fuzzy almost-strongly semiclosed, generalized fuzzy strongly closed, and generalized fuzzy almost-strongly closed sets. In the light of these definitions, we also define some generalizations of fuzzy continuous functions and discuss the relations between these new classes of functions and other fuzzy continuous functions.